It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on May 10, 2000 at 16:51:42:

In Reply to: Re: Episodic Hypertension posted by Joe on May 10, 2000 at 15:52:12:

Joe my attacks hit me when I am sitting watching TV. So I don't know. Wish I could help you out.

Tammy: : Joe you sound like me and it sounds like a panic attack or anxeity attack. I have them both
: : and beleive me, sometimes when I get them watch out and what you have just described is
: : EXACTLY what happens to me. You may want to talk to you doctor about this. It is very possible
: : that is what you are having. I have never had them before and then all of a sudden BAM
: : there they were.

: : Just a suggestion.

: : Tammy:

: Well, I really don't think these are panic attacks - I am calm and at rest when they hit - and then whammo! Now that I am on a calcium channel blocker, they go away and my HR returns to normal in about an hour. I think something organic is triggering my HR to accelerate and BP to skyrocket. I've had my thyroid tested and it apparently came out OK. I know adrenal problems (i.e., pheochromocytoma) are rare - but I'm beginning to wonder...

: Joe


:
: I am a 37 y/o male who has been on Accupril for HBP for the past couple of years. Recently, I have had several episodes where I get lightheaded, my face gets hot and beet red, I feel palpitations, my HR accelerates to about 100 bpm and my pressure shoots up to the 170/110 range. My doc switched me to Lotrel which has done wonders for my pressure, yet I still have these episodes about once a week (usually at rest in the evening after dinner). Any thoughts? My doc has had me wear a Holter, ran several EKGs, did a perfusion stress test and an echo - all of which (thankfully!) were negative. I'm afraid my doc is beginning to think I am nuts!


Follow Ups

All times are GMT -7. The time now is 08:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!